zbMATH — the first resource for mathematics

Reversible interval homeomorphisms. (English) Zbl 1015.37031
Summary: A characterization of continuously reversible self-mappings of an open interval, that is, compositions of two continuous involutions, is proved.

37E05 Dynamical systems involving maps of the interval (piecewise continuous, continuous, smooth)
37E30 Dynamical systems involving homeomorphisms and diffeomorphisms of planes and surfaces
Full Text: DOI
[1] Devaney, R.L., Reversible diffeomorphisms and flows, Trans. amer. math. soc., 218, 89-113, (1976) · Zbl 0363.58003
[2] Jarczyk, W., Reversibility of interval homeomorphisms with no fixed points, Aequationes math., 63, 66-75, (2002) · Zbl 1020.39009
[3] Kuczma, M., Functional equations in a single variable, Monografie mat., 46, (1968), Polish Scientific Publishers Warszawa
[4] Kuczma, M.; Choczewski, B.; Ger, R., Iterative functional equations, Encyclopedia of mathematics its applications, 32, (1990), Cambridge University Press Cambridge
[5] Sevryuk, M.B., Reversible systems, Lecture notes in math., 1211, (1986), Springer-Verlag Berlin · Zbl 0661.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.